Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 66, NWS Twin Cities, MN

May 11, 2022Isanti County, Mille Lacs County, Sherburne County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 11, 2022, 3:18 PM CDT for Isanti County, Mille Lacs County, Sherburne County, Minnesota. It was in force for 42 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2022, 3:18 PM CDT (20:18 UTC)
Expired
May 11, 2022, 4:00 PM CDT
In force
42 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Isanti County, MN, Mille Lacs County, MN, Sherburne County, MN

The radar

The Minneapolis radar (KMPX), 70 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 3:20 PM CDTHAIL 1.754 S Orrock, MNREPORTED AT EAGLE LAKE. TIME ESTIMATED BY RADAR.
May 11, 3:25 PM CDTHAIL 1.53 Se Orrock, MNGROUND COVERED WITH HAIL.
May 11, 3:35 PM CDTHAIL 1.5Zimmerman, MNREPORTED VIA TWITTER. INCLUDES PHOTO. TIME ESTIMATED BY RADAR.
May 11, 3:35 PM CDTHAIL 1.753 Se Orrock, MNREPORTED VIA EMAIL. PHOTO INCLUDED.
May 11, 3:40 PM CDTHAIL 15 Ne Princeton, MNTIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1699 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

823 
WUUS53 KMPX 112018
SVRMPX
MNC059-095-141-112100-
/O.NEW.KMPX.SV.W.0066.220511T2018Z-220511T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
318 PM CDT Wed May 11 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  South central Mille Lacs County in east central Minnesota...
  West central Isanti County in east central Minnesota...
  Eastern Sherburne County in central Minnesota...

* Until 400 PM CDT.

* At 318 PM CDT, a severe thunderstorm was located near Zimmerman, or
  19 miles northeast of Buffalo, moving north at 40 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Princeton around 335 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4560 9327 4530 9371 4530 9377 4534 9385
      4574 9368
TIME...MOT...LOC 2018Z 201DEG 36KT 4544 9370 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

CTG
1 follow-up statement
771 
WWUS53 KMPX 112038
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
338 PM CDT Wed May 11 2022

MNC059-095-141-112100-
/O.CON.KMPX.SV.W.0066.000000T0000Z-220511T2100Z/
Mille Lacs MN-Isanti MN-Sherburne MN-
338 PM CDT Wed May 11 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTH CENTRAL MILLE LACS...WEST CENTRAL ISANTI AND NORTHEASTERN
SHERBURNE COUNTIES...

At 338 PM CDT, a severe thunderstorm was located near Princeton, or
18 miles west of Cambridge, moving north at 40 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

This severe thunderstorm will remain over mainly rural areas of south
central Mille Lacs, west central Isanti and northeastern Sherburne
Counties, including the following locations... Sherburne National
Wildlife Refuge, Pease, Orrock, Spencer Brook and Princeton Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4560 9327 4537 9361 4544 9377 4574 9368
TIME...MOT...LOC 2038Z 201DEG 36KT 4563 9360 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

CTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 1:48 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, May 11, 1:48 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
148 PM CDT Wed May 11 2022

.UPDATE...
Issued at 1248 PM CDT Wed May 11 2022

Updated to include 18z aviation discussion below.

&&

.DISCUSSION...(Today through Tuesday)
Issued at 236 AM CDT Wed May 11 2022

* KEY MESSAGES:

- Conditions favor severe storms/supercells with large hail and
  possible tornadoes this afternoon. Tornado threat maximized near a
  warm front.

- Heavy rain/flash flooding is an increasing threat tonight especially
  if storms end up tracking over the same locations.

- More severe storms expected Thursday, highest threat across western
  Minnesota.

An active two days are in store with an unseasonably warm and humid
airmass over the Central/Northern Plains setting the stage for
several rounds of strong storms as a large trough approaches from the
west. Currently a well-defined surface warm front stretches west-
to-east near I-80 in Iowa with the 850-hPa boundary further north
over southern Minnesota. This elevated boundary is already sparking a
few showers/weak storms near I-90 which is a signal of things to
come later today as the front quickly lifts northward. Currently a
lack of defined upper-level ascent and very dry air above 850 hPa
are keeping these cells limited in coverage and strength, and this
should continue to be the case through early/mid afternoon as upper-
level heights rise and the warm front surges north into central MN.

By late this afternoon storms are expected to rapidly grow across
southwest Minnesota as an upper wave approaches from the west and
feeds an increasing low-level jet toward the northward-advancing warm
front. A surge of warm and humid air from the south will bring
temperatures in the mid/upper 80s into southern MN with dewpoints
rapidly rising into the lower 70s. The resulting strong instability
combined with deep-layer shear of 50-60 kts will be more than
favorable for strong supercells capable of very large hail,
especially those that can develop near and just south of the warm
front where storm-relative helicity will be maximized. This helicity
could also favor tornadoes near the warm front, although this threat
is much more conditional on LCL heights and potential for strong/cold
downdrafts to lessen a prolonged tornado threat...as well as storm
motion which may cause storms to cross north of the warm front and
become more elevated in nature. These factors will need to be
watched closely this afternoon to see if and where a more localized
enhanced tornado threat can develop if these factors can become
overcome.

Storms should increase in coverage this evening as they push into
central/eastern Minnesota and eventually western Wisconsin. Large
hail, wind and isolated tornadoes will remain a threat through this
time, however the main focus through this period will be an
increasing threat for very heavy rain and flash flooding. This will
especially become true toward sunset as storm motion vectors veer to
become more parallel to the warm front, and an increasing LLJ feeds
copious moisture into the boundary. Widespread 1" to 2" rainfall
amounts seem probable from southern MN into areas near/just north of
the Twin Cities and into northwest Wisconsin. If storms end up
training repeatedly over a few locations then isolated amounts of 3"
or 4" would not be out of the question.

Once storms clear out late tonight, attention will turn to
unseasonable heat and humidity on Thursday followed by another round
of strong to severe storms. With 850 hPa temperatures rising to as
high as 22C, full mixing would favor surface temperatures as high as
the lower 90s. Combined with dewpoints in the upper 60s/near 70 this
would push heat index values in the lower or even mid 90s. This could
approach heat advisory criteria especially for the Twin Cities, but
will need to watch a couple of factors before pulling the trigger on
this, namely 1) potential for cloud cover to cut back on full heating
and 2) lower dewpoints mixing down and keeping heat index values
limited.

Regardless of how high Thursday's temperatures get, the airmass will
once again be very unstable setting the stage for another round of
strong to severe storms Thursday afternoon and evening as the main
upper trough to the west pushes through. Shear profiles will once
again favor supercells with large hail and a few tornadoes,
especially early in the event over western MN and also closer to the
warm front over central/northern MN, but given the extent of the
upper forcing a more linear storm mode appears favorable with
damaging winds a higher threat. How widespread these winds can become
will depend on shear/cold pool interactions which will need to wait
until closer to the event to be better assessed. Higher moisture
could prevent outflow from surging ahead of the storms too quickly,
which would favor a more long-lived wind event as the storms push
toward the Twin Cities and western Wisconsin. Heavy rain will again
be possible, but not as high as Wednesday's threat given a quicker
west-to-east progression of the overall system.

Behind Thursday's strong storm system, a transition to more zonal
upper flow will bring somewhat cooler and much drier air into the
area for Friday and into the weekend. With temperatures in the
lower/mid 70s and dewpoints in the 40s and 50s, we should get to
enjoy quite a nice spring weekend across the area...a seeming rarity
this spring so far.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1248 PM CDT Wed May 11 2022

Tricky forecast timing multiple rounds of convection through over
central-southern MN at initialization. However, the thinking is still
that more organized clusters of storms will arrive from southwestern
MN and push NE over the rest of central-southern MN through western
WI this afternoon and evening. IFR visibility very likely with the
heavy downpours expected, just difficult to determine wind
speeds/directions with the clusters of storms. Ceilings likely to
drop into MVFR range, particularly with storms. Frequent AMDs may be
needed depending on storm coverage.

KMSP...Convection near MSP has exited at initialization but its wake
has left varied wind directions with diminished speeds. Winds will
return to SE and become gusty once the gradient wind returns, then it
becomes a matter of the organized storms pushing across the area.
Best start time is in the 00z-01z timeframe, with heaviest activity
shortly thereafter and lasting through the evening hours.
Thunderstorms may last longer than the currently-advertised 08z but
not expecting precipitation into the Thursday morning push.
Additional showers/thunderstorms possible for Thursday afternoon but
will address that with later TAF issuances.

/OUTLOOK FOR KMSP/
Fri...Mainly VFR. Wind SW 10 kts.
Sat...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind SW 10-15g25kts
becoming NW.
Sun...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind W 10-15 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

UPDATE...JPC
DISCUSSION...DPH
AVIATION...JPC
Hazardous weather outlook, May 11, 12:52 PM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1252 PM CDT Wed May 11 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
121500-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1252 PM CDT Wed May 11 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight.

Strong to severe storms are expected across much of the area
today and tonight. Very large hail, damaging winds and a few
tornadoes are possible. In addition, very heavy rain and localized
flash flooding are possible, especially near and after sunset.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of widespread strong to severe storms is expected
Thursday afternoon and evening, with large hail and damaging
winds the primary threats. Isolated tornadoes are also possible,
especially across western Minnesota.

Temperatures could reach the lower 90s Thursday afternoon with
heat index values as high as 95 degrees.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed later this
afternoon through tonight and again on Thursday.

In the hours before

Special weather statement, May 11, 2:26 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
226 PM CDT Wed May 11 2022

MNZ049-057-058-112015-
Kandiyohi MN-Stearns MN-Meeker MN-
226 PM CDT Wed May 11 2022

...Strong thunderstorms will impact portions of northern Meeker,
southeastern Stearns and southeastern Kandiyohi Counties through 315
PM CDT...

At 226 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Kimball to Grove City to
10 miles west of Cosmos. Movement was northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Kimball around 230 PM CDT.
  Clearwater around 240 PM CDT.

Other locations in the path of these storms include Watkins, St.
Cloud, Atwater, Richmond, Cold Spring and Rockville.

This includes the following highways...
 Interstate 94 in Minnesota between mile markers 161 and 178.
 U.S. Highway 12 between mile markers 80 and 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.

&&

LAT...LON 4550 9415 4543 9405 4534 9409 4530 9417
      4532 9419 4531 9425 4525 9426 4506 9466
      4489 9484 4489 9490 4522 9493 4555 9458
      4555 9415
TIME...MOT...LOC 1926Z 208DEG 24KT 4535 9418 4517 9465 4494 9492

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JPC
Local storm report, May 11, 2:28 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
228 PM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             OLIVIA                  44.78N 95.00W
05/11/2022  M1.25 INCH       RENVILLE           MN   PUBLIC

            REPORTED VIA TWITTER. PHOTO INCLUDED. TIME
            ESTIMATED BY RADAR.

&&

MKM
Special weather statement, May 11, 2:39 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
239 PM CDT Wed May 11 2022

MNZ044-045-051>053-112045-
Isanti MN-Mille Lacs MN-Sherburne MN-Kanabec MN-Chisago MN-
239 PM CDT Wed May 11 2022

...A strong thunderstorm will impact portions of southeastern
Kanabec, south central Mille Lacs, northwestern Chisago, northwestern
Isanti and northeastern Sherburne Counties through 345 PM CDT...

At 239 PM CDT, Doppler radar was tracking a strong thunderstorm over
Princeton, or 16 miles west of Cambridge, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Brunswick, Mora and Grasston.

This includes U.S. Highway 169 between mile markers 168 and 181.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4588 9314 4573 9314 4573 9301 4540 9360
      4552 9372 4594 9326
TIME...MOT...LOC 1939Z 221DEG 30KT 4553 9357

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

CTG
Local storm report, May 11, 2:45 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
245 PM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     HAIL             MONTGOMERY              44.44N 93.58W
05/11/2022  M1.00 INCH       LE SUEUR           MN   EMERGENCY MNGR

&&

MKM
Local storm report, May 11, 2:49 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
249 PM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     HAIL             1 SE LE CENTER          44.38N 93.72W
05/11/2022  E1.50 INCH       LE SUEUR           MN   EMERGENCY MNGR

            SIZE OF HAIL ESTIMATED FROM PHOTO.

&&

MKM
Local storm report, May 11, 2:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
251 PM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     HAIL             ELYSIAN                 44.20N 93.68W
05/11/2022  M1.00 INCH       LE SUEUR           MN   EMERGENCY MNGR

            QUARTER SIZED HAIL REPORTED ON NORTH AND
            NORTHEAST SIDE OF TOWN.

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 5:32 AM CDTSpecial Weather StatementMPXNicollet28 min
May 11, 5:48 AM CDTSpecial Weather StatementMPXWaseca27 min
May 11, 6:10 AM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Waseca35 min
May 11, 6:32 AM CDTSpecial Weather StatementMPXSteele28 min
May 11, 6:41 AM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Scott34 min
May 11, 7:00 AM CDTSpecial Weather StatementMPXSteele30 min
May 11, 7:13 AM CDTSevere Thunderstorm WarningMPXDakota, Scott10 min
May 11, 7:29 AM CDTSpecial Weather StatementMPXDodge31 min
May 11, 7:36 AM CDTSpecial Weather StatementMPXWaseca84 min
May 11, 8:02 AM CDTSevere Thunderstorm WarningMPXGoodhue28 min
May 11, 8:10 AM CDTSpecial Weather StatementMPXRice35 min
May 11, 8:29 AM CDTSevere Thunderstorm WarningMPXGoodhue31 min
May 11, 8:45 AM CDTSpecial Weather StatementMPXSteele60 min
May 11, 9:22 AM CDTSpecial Weather StatementMPXGoodhue53 min
May 11, 10:20 AM CDTRiver Flood WarningMPXGoodhue26 hr
May 11, 11:23 AM CDTSpecial Weather StatementMPXMeeker37 min
May 11, 11:44 AM CDTSevere Thunderstorm WarningMPXMeeker, Stearns33 min
May 11, 11:45 AM CDTSpecial Weather StatementMPXTodd30 min
May 11, 11:56 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXYellow Medicine49 min
May 11, 12:10 PM CDTSpecial Weather StatementMPXWright50 min
May 11, 12:16 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Wright44 min
May 11, 12:30 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine45 min
May 11, 12:37 PM CDTSevere Thunderstorm WarningMPXChippewa, Renville, Yellow Medicine23 min
May 11, 12:41 PM CDTSpecial Weather StatementMPXHennepin49 min
May 11, 12:58 PM CDTSpecial Weather StatementMPXRedwood32 min
May 11, 1:00 PM CDTSevere Thunderstorm WarningMPXMartin, Watonwan45 min
May 11, 1:16 PM CDTSpecial Weather StatementMPXRenville29 min
May 11, 1:24 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville36 min
May 11, 1:31 PM CDTTornado WarningMPXMartin, Watonwan29 min
May 11, 1:39 PM CDTSpecial Weather StatementMPXSherburne, Wright51 min
May 11, 2:26 PM CDTSpecial Weather StatementMPXMeeker49 min
May 11, 2:39 PM CDTSpecial Weather StatementMPXIsanti66 min
May 11, 3:03 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright42 min
May 11, 3:57 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec, Mille Lacs, Sherburne63 min
May 11, 4:47 PM CDTSpecial Weather StatementMPXRedwood28 min
May 11, 5:04 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville26 min
May 11, 5:23 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine38 min
May 11, 5:25 PM CDTSpecial Weather StatementMPXRenville35 min
May 11, 5:51 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine39 min
May 11, 5:54 PM CDTSpecial Weather StatementMPXMcLeod, Sibley36 min
May 11, 5:55 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood65 min
May 11, 6:11 PM CDTTornado WarningMPXBrown, Redwood34 min
May 11, 6:16 PM CDTSevere Thunderstorm WarningMPXBrown, Watonwan44 min
May 11, 6:17 PM CDTSevere Thunderstorm WarningMPXRenville43 min
May 11, 6:24 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker36 min
May 11, 6:28 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMartin62 min
May 11, 6:29 PM CDTTornado WarningMPXBrown, Watonwan46 min
May 11, 6:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXNicollet, Renville, Sibley59 min
May 11, 6:35 PM CDTTornado WarningMPXRenville40 min
May 11, 6:40 PM CDTTornado WarningMPXNicollet, Sibley50 min
May 11, 6:52 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBlue Earth, Brown, Nicollet, Watonwan53 min
May 11, 6:53 PM CDTTornado WarningMPXMartin, Watonwan37 min
May 11, 6:59 PM CDTTornado Warning Tornado observedMPXMcLeod, Renville, Sibley46 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.